# SDR UPS09854545

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD QTY AFTER T/O ON GEAR RETRACT.  REPLACED RT MLG ACT AS PER MM 32-32-02-2 STEP C ALTERNATE METHOD.  OPS CHECK GOOD, LEAK CHECK GOOD, OK TO CONTINUE SERVICE.
